Exact boundary conditions for periodic waveguides containing a local perturbation

Patrick Joly 1 Jing-Rebecca Li 1 Sonia Fliss 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, ENSTA ParisTech UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We consider the solution of the Helmholtz equation $-\Delta u({\bf x}) - n({\bf x})^2\omega^2 u({\bf x}) = f({\bf x})$, ${\bf x}=(x,y)$, in a domain $\Omega$ which is infinite in $x$ and bounded in $y$. We assume that $f({\bf x})$ is supported in $\Omega^0:={{\bf x}\in {\Omega} \; | a^-
Type de document :
Article dans une revue
Communications in Computational Physics, Global Science Press, 2006, 1 (6), pp.945-973
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00977852
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 11 avril 2014 - 16:14:08
Dernière modification le : jeudi 9 février 2017 - 15:28:13

Identifiants

  • HAL Id : hal-00977852, version 1

Collections

Citation

Patrick Joly, Jing-Rebecca Li, Sonia Fliss. Exact boundary conditions for periodic waveguides containing a local perturbation. Communications in Computational Physics, Global Science Press, 2006, 1 (6), pp.945-973. <hal-00977852>

Partager

Métriques

Consultations de la notice

153